# SDR SWIA201333287

- Difficulty date: April 19, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 28,611 hours, 39,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE WHITE FLOOR EMERGENCY LIGHT AT ROW 3 IS BURNED OUT.  (FLT 5541)  RELAMPED EMERGENCY LIGHT.
